Title: On the numerical solution of an inverse spectral problem with a singular potential

Authors: Seyfollah Mosazadeh; Abdolali Neamaty; Maedeh Bagherzadeh

Addresses: Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Kashan, Kashan 87317-53153, Iran ' Department of Mathematics, University of Mazandaran, Babolsar, Iran ' Department of Mathematics, University of Mazandaran, Babolsar, Iran

Abstract: This paper deals with the unique solvability of the inverse problem for second-order differential operators having a singular potential. It is shown that the coefficients of the differential operator can be determined from the spectral data. Then, we construct the theoretical bases and provide a numerical algorithm for solving the inverse problem of spectral analysis and finding the potential function. Finally, some numerical examples are considered to demonstrate the applicability of the algorithm.

Keywords: inverse spectral problem; singular potential; spectral function; numerical solution.

DOI: 10.1504/IJMOR.2020.10023935

International Journal of Mathematics in Operational Research, 2020 Vol.17 No.2, pp.186 - 198

Accepted: 13 Jun 2019
Published online: 21 Sep 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article